Posted by iJun (18.104.22.168) on May 31, 2000 at 11:17:54:
In Reply to: Prednisone Question posted by Nancy J. on May 31, 2000 at 10:59:13:
I've used prednisone in the previous 4 or 5 cycles, with limited results. It would stop the headaches, but only while I was on it. Once the dosage was tapered back down, the CH would come back again for the rest of the cycle.
Last year, the dosage/duration of administration was increased, but the CH became even more resistant. Ultimately, the side effects (sleeplessness, weight gain, aches in joints, etc.) became more problematic as the drug became more ineffective, so for my current cycle, I am not taking any prednisone.
I welcomed at least the temporary relief I got, but with the resistance and side effects, it's not worth it for me any more. I don't know if there are any others out there who've had success actually terminating the cycle early by using prednisone.
Post a Followup